# SDR SWAA2022020132316

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 19,738 hours, 8,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO. LH FLOOR TO SIDEWALL SUPPORT CORRODED BS 500C+12 TO 520 / REMOVED CORROSION IN AREA OF .75' X .75' GROUND MULTIPLE FASTENER HOLES. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. RMOVED CORRODED SECTION OF LH FLOOR TO SIDEWALL SUPPORT BS000C412 TO 520 & INSTALLED REPLACEMENT SECTION AND SPLICE IAW SRM 53-00-53-2R-6 AND SRM 51-40-02
